Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Finite linear groups whose ring of invariants is a complete intersection

Authors: Victor Kac and Kei-ichi Watanabe
Journal: Bull. Amer. Math. Soc. 6 (1982), 221-223
MSC (1980): Primary 14D25; Secondary 14L30
MathSciNet review: 640951
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Grothendieck, Revetements étales et groupes fondamental (SGA, 1), Lecture Notes in Math., vol. 224, Springer-Verlag, Berlin and New York, 1971. MR 354651
  • 2. A. Grothendieck, Cohomologie locale des faisceaux coherents et théorèmes des Lefschetz locaux et globaux (SGA, 2), North-Holland, Amsterdam, 1968. MR 476737
  • 3. C. Chevalley, Invariants of finite groups generated by reflections, Amer. J. Math. 67 (1955), 778-782. MR 72877
  • 4. M. Goresky, Letter to the first author, June 1981.
  • 5. G. G. Shephard and J. A. Todd, Finite reflection groups, Canad. J. Math. 6 (1954), 274-304. MR 59914
  • 6. Keiichi Watanabe, Invariant subrings which are complete intersections. I. Invariant subrings of finite abelian groups, Nagoya Math. J. 77 (1980), 89–98. MR 556310
  • 7. K.-i. Watanabe and D. Rotillon, Invariant subrings of C[X, Y, Z] which are complete intersections (in preparation).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14D25, 14L30

Retrieve articles in all journals with MSC (1980): 14D25, 14L30

Additional Information


American Mathematical Society